# SDR UIEA2011052400263

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,952 hours, 9,149 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION AFTER ACFT WASH, DAMAGE FOUND TO THE HORIZONTAL STABILIZER INBD ELEVATOR T/E WEDGE - ELEV STA 193.83; DAMAGE TO THE T/E WEDGE EXTERNAL SKIN (REF FIG 1), MEASURING 6.0 IN. X 3.5 IN. DAMAGE IS BEYOND THE SRM LIMITS IAW THE SRM 55-20-01, FIG 101 (ALLOWABLE DAMAGE GENERAL).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1, IAW SRM 55-20-01, FIG. 201.)
